For The Ladies Who Took Clomid

6 Replies
Mzwest83 - January 18

First of all thanks for looking at this thread. This is going to be my first month on Clomid. I was just wondering what the differance in the days are? ( I am taking 3-7 per doctor) Also is there a time of day that is better to take the pill? Maybe a time to ruduce the side effects. Thanks again.

 

sahmof3 - January 18

I took mine first thing in the a.m. Extreme moodiness was my only side effect.

 

jendean00 - January 18

I took it three different cycle. The first 2 times I took it in the morning, but this last time I took it with Repronex and I was instructed to take it between 6-8 PM. I had an IUI done and was sucessful. The first round I had ( they gave it to me in 6 months cycles) I felt a lot of symptoms...Twinges in my ovaries. It was not really bothersome, just something I could feel, also my mood swings were terrible after I took it a couple of months. I would get mad about something so trivial and stay mad, but you know all the symptoms that come with it is sooo worth it if you get a little baby out of it. Good luck :)

 

Mzwest83 - January 18

I guess my poor hubby is going to have to stay at a hotel for a few days with my mood swings! LOL

 

Tracy88 - January 18

I was told to take it at night to reduce side effects. The headaches were better when I took it at night.

 

tk07 - January 19

i took mine in the am, but i have heard that taking it at night reduces side effects. i just had really bad hot flashes! but it works! i got a + after my 3rd cycle. i took it days 3-7 at 50mg. i think they decide on what day depending on your circ_mstances. good luck!! good luck!

 

hillsl - February 10

I was taking 150 mg when I stopped taking it. I was on Clomid for about 8 cycles. My doctor didn't advise me of a better time to take it. I just automatically took it in the mornings. It was easier for me to remember. I have been off clomid for about 4 months now. We are still not pregnant. Going on 2 years now. I hope you have better luck with it than I did. I didn't notice any major side affects during the day. I did notice mood swing though and weight gain. I did some researching on Clomid and just an FYI.. it can cause a bunch of small cycsts to form. My doctor didn't mention it at the start of me taking Clomid. One night my husband and I were having intercourse and I began having some major pains in my pelvis. I went to the ER and that's when they told me about the cycsts. I never really did find out why I was having the pain though. So anyways GL. If you ever have any questions let me know. The reason I quit taking Clomid was becasue it was too stressful on me. My cycles became very irregular. Each month they seemed to get longer and longer. I kept thinking I was pregnant. Since you are taking this I know you can understand the pain of going to the restroom to realize you've just got your period and thought you were pregnant. So Good Luck.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?